# SDR CA130429015

- Difficulty date: April 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 15,369 hours
- Engine: Lyc O320D2J
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 0500118117
- Condition: Wrong Part
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION DISCOVERED AILERON CABLE RUBBING INTO RIGID FUEL LINE TO WHERE ONLY .0312 OF THE TUBE WALL WAS REMAINING.  FURTHER INSPECTION INDICATES FUEL LINE INCORRECTLY INSTALLED.  NEW FUEL LINE INSTALLED, AILERON CABLE CLEAR OF FUEL LINE. TIME ON PART UNKNOWN.
